MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ FLOW CONTROLLER ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ FLOW CONTROLLER ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Model Number MFS102
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxguard¿ flow controller administration set with needleless y-site(s)with the dial open, unable to prime; also after priming, unable to infuse at the prescribed rate or open.The following information was provided by the initial reporter: are you continuing to have issues with mfs102? yes.Has anyone else reported issues? the problem appears to be widespread (i.E.Not specific to a particular lot, etc¿).The errors include priming; with the dial open, unable to prime; also after priming, unable to infuse at the prescribed rate or open.Thus far we have seen at least a dozen incidences of various reported issues.Conseuqently, this has resulted in wasting medications and decrease in patient satisfaction.I could be available tomorrow at 10am or anytime after 2pm.If these times don¿t work, we could look into next week as well.
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated, due to additional information: d10: device available for eval? yes, d10: returned to manufacturer on: 14-jun-2023.H6: investigation summary: three samples (model #mfs102) were returned by the customer.It was reported, by the customer ,that priming with the dial open, unable to prime.Also after priming, unable to infuse at the prescribed rate or open.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were attached to an iv bag filled with water and attempted to be primed.One set was able to be primed, and was able to flow at all rates.The failure was unable to be replicated in this sample.Two sets were unable to be primed, and unable to flow at any rates.The male luer, y-site and flow controller were cut from the sets.Flow was restored in each of the sets, once the flow controller was cut from the line.No excess solvent was observed, at the ports of the flow controller.The customer complaint can be verified in these sets.A device history record review could not be performed on model mfs102, because a lot number is unknown.The root cause is caused, by a misplaced gasket.
 
Event or Problem Description
It was reported, that the bd maxguard¿ flow controller administration set with needleless y-site(s).With the dial open, unable to prime.Also after priming, unable to infuse at the prescribed rate or open.The following information was provided by the initial reporter: are you continuing to have issues with mfs102? yes.Has anyone else reported issues? the problem appears to be widespread (i.E.Not specific to a particular lot, etc.).The errors include priming with the dial open, unable to prime.Also after priming, unable to infuse at the prescribed rate or open.Thus, far we have seen at least a dozen incidences of various reported issues.Consequently, this has resulted in wasting medications and decrease in patient satisfaction.I could be available tomorrow at 10am or anytime after 2pm.If these times don¿t work, we could look into next week as well.

Brand Name
BD MAXGUARD¿ FLOW CONTROLLER ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17014741
Report Number9616066-2023-01025
Device Sequence Number20551180
Product Code FPA
UDI-Device Identifier10885403236334
UDI-Public(01)10885403236334
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMFS102
Device Catalogue NumberMFS102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown